# SDR R61A202001220050

- Difficulty date: January 14, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N744YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000676
- Aircraft time: 7,097 hours, 4,615 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17116240408
- Condition: Cracked
- Location: Rt Wing Tip
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** RH WINGTIP FRONT SPAR CRACKED. REMOVED AND REPLACED WINGTIP IAW 170EO-57-30-0001_1. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
